About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 210291, 7 pages
http://dx.doi.org/10.1155/2013/210291
Research Article

Optimal Control of a Delay-Varying Computer Virus Propagation Model

1College of Computer, Jiangsu Normal University, Jiangsu 221116, China
2College of Bioengineering, Chongqing University, Chongqing 400044, China
3School of Information Engineering, Guangdong Medical College, Dongguan 523808, China

Received 1 April 2013; Revised 20 July 2013; Accepted 21 July 2013

Academic Editor: Xiaofan Yang

Copyright © 2013 Jianguo Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianguo Ren, Yonghong Xu, and Chunming Zhang, “Optimal Control of a Delay-Varying Computer Virus Propagation Model,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 210291, 7 pages, 2013. doi:10.1155/2013/210291